# SDR CA020729002

- Difficulty date: July 11, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 5,685 hours
- Engine: Lyc T5313B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Condition: Failed
- Location: Main Rotor
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) FROM REPORTS: THE AIRCRAFT WAS HOVERING WITH A WATER BUCKET OVER A FIRE. ROTOR SPEED DECAYED AND PILOT MADE A FORCED LANDING IN A CLEARING. THE AIRCRAFT LANDED VERY HARD AND ROLLED ON TO ITS RIGHT SIDE. PILOT CRAWLED OUT AND SUSTAINED MINOR INJURIES. THE AIRCRAFT WILL MOST LIKELY BE DECLARED A "WRITE OFF". CAUSE IS UNKNOWN AND THE T.S.B. IS CURRENTLY INVESTIGATING THE INCIDENT. OTTAWA T.C.C. (PMI) WAS INFORMED VERBALLY FRIDAY, JULY 12, 2002.
